Includes one 4oz bottle of Children's Advil, grape-flavored liquid.
Children's Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose.
Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL.
Suggested Age: 2 Years and Up
Health Facts: Contains pain reliever, Aspirin-free
Active Ingredient Strength Value: 100 milligrams
Product Warning: Contains ibuprofen
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Safety and Security Features: Child-resistant packaging
Package Quantity: 1
Item Number (DPCI): 094-01-0029
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
When your child has a fever, you know what it's like to wait it out. Children's Advil lasts for up to 8 hours with just one dose to reduce fever. This multi symptom fever reducer/pain reliever in an easy-to-take liquid, reduces fever and temporarily relieves aches and pains due to the common cold, flu headaches and toothaches. Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Children's Liquid Advil is available in fruit, bubblegum, grape, blue raspberry, sugar-free, dye-free berry, and dye-free white grape flavors. This Children's Advil is suitable for children ages 2-11 - review all labeled directions and warnings prior to administering to children. (1) Based on reducing fever below 100 degreesF (3) Based on lowering fever below 100 degreesF as compared to Children's Tylenol
Although I received a complimentary bottle to provide this review, I have been a HUGE fan of this product for many years. It has helped my family greatly and my kiddos take it easily because they love the great grape flavor.
Fantastic at bringing down fevers and making owies feel better! Plus good tasting and easy to measure with the included cup. This medicine is great for kids 2 , definitely always keeping some in my cupboard.